# SDR TRBA2007048

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 26,837 hours, 25,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A REPORTED SMELLING ELECTRIC BURN AT PAX SEAT 15B WHILE SERVICING.  NO ODOR AFTER READING AND LATERAL LIGHTS WERE TURNED OFF.  WITH DC AND AC POWER ON PERFORMED AN INSPECTION LOOKING FOR BURNING ODOR, BUT FOUND NORMAL AS PER JIC #33-20-00.
